Homology, Homotopy and Applications

Real equivariant bordism for elementary abelian 2-groups

Moritz Firsching

Full-text: Open access

Abstract

We give a description of real equivariant bordism for the group $G = Z/2 \times \cdots \times Z/2$, which is similar to the description of complex equivariant bordism for the group $S^1 \times \cdots \times S^1$ given by Hanke.

Article information

Source
Homology Homotopy Appl., Volume 15, Number 1 (2013), 235-251.

Dates
First available in Project Euclid: 8 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.hha/1383943676

Mathematical Reviews number (MathSciNet)
MR3079206

Zentralblatt MATH identifier
1275.57042

Subjects
Primary: 57R85: Equivariant cobordism 55N91: Equivariant homology and cohomology [See also 19L47]

Keywords
Real equivariant bordism

Citation

Firsching, Moritz. Real equivariant bordism for elementary abelian 2-groups. Homology Homotopy Appl. 15 (2013), no. 1, 235--251. https://projecteuclid.org/euclid.hha/1383943676


Export citation